# SDR SWAA012001

- Difficulty date: July 16, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 13,266 hours, 11,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE.  SECURED EEPLS PER MM.
